# SDR DALA2018102206209

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0789489) CORROSON ON RT SIDE PLATE FROM STA 1270 TO 1310 AT AFT CARGO COMPARTMENT IN REF NRC S/N 00230 (C2). SUMMARY IN REF NRC 00522 (CORROSION LEVEL 2) SIDE PLATE WAS REPAIRED PER SRM 53-00-53 REP.3.
